Vol. 6, No. 8, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Galois representations associated with unitary groups over $\mathbb Q$

Christopher Skinner

Vol. 6 (2012), No. 8, 1697–1717
Abstract

We show that a cuspidal automorphic representation π = π of a unitary similitude group GU(a,b) with archimedean component π in a regular discrete series has an associated (a + b)-dimensional p-adic Galois representation with Frobenius eigenvalues given by the local base change parameters for all primes such that π and GU(a,b) are unramified.

Keywords
Galois representations, unitary groups, automorphic representations
Mathematical Subject Classification 2010
Primary: 11F80
Secondary: 11F70, 11F66
Milestones
Received: 31 March 2011
Accepted: 21 July 2011
Published: 14 December 2012
Authors
Christopher Skinner
Department of Mathematics
Princeton University
Fine Hall
Washington Road
Princeton, NJ 08544-1000
United States